MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. ULTRA SLIMPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. ULTRA SLIMPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0605640
Medical Device Problem Codes Fracture (1260); Air/Gas in Device (4062)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient was undergoing a m.R.I.Ultra slimport placement procedure, for an unknown medical condition.During the procedure, it was reported that air was entering through the pink needle.Additionally, it was reported that embolism was observed.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one mri ultra slim port implantable port kit with all the components including one introducer needle.Visual, microscopic visual, and functional evaluations were performed.Cracks were noted within the introducer needle hub.Upon infusion, leaks were observed from the introducer needle hub.Aspiration was attempted and was unsuccessful as water did not fully return to the in-house syringe.Air was leaking due to crack in the hub.Therefore, the investigation is confirmed for the reported air leaking and identified needle hub crack.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labelling or use related issue, a labelling review is not required.D4 (unique identifier (udi) #), e1, g3, h6 (device, component, method, result, conclusion) section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient was undergoing an m.R.I.Ultra slimport placement procedure, for an unknown medical condition.During the procedure, it was reported that air was entering through the pink needle.Additionally, it was reported that an embolism was observed.The current status of the patient was unknown.

Brand Name
M.R.I. ULTRA SLIMPORT IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23013012
Report Number3006260740-2025-06762
Device Sequence Number18598028
Product Code LJT
UDI-Device Identifier00801741025990
UDI-Public(01)00801741025990(11)240730(17)270731(10)REJR3589
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K924250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0605640
Device Lot NumberREJR3589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown